HOME    About this site    mypage    Japanese    library    university    Feedback

University of the Ryukyus Repository >
Faculty of Science >
Bulletin >
Ryukyu mathematical journal  >
Vol.6 (1993) >

 
Title :A note on endomorphism rings of H-separable extensions
Authors :Yamashiro, Yasukazu
Authors alternative :山城, 康一
Issue Date :28-Feb-1994
Type Local :紀要論文
ISSN :1344-008X
Publisher :Department of Mathematical Sciences, College of Science, University of the Ryukyus
URI :http://hdl.handle.net/20.500.12000/15072
Citation :Ryukyu mathematical journal Vol.6 p.79 -85
Appears in Collections:Vol.6 (1993)

Files in This Item:

File Description SizeFormat
Vol6p079.pdf1335KbAdobe PDFView/Open